Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Was accidentally administered 2 tdap vaccines 1 month apart instead of 1 tdap and 1 Td. Do I need to be concerned?

User rating for this question
Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Question
I am an adult health care student who was not vaccinated as a child. I require the series for tetanus/diphtheria/pertussis for school. I was accidentallt administered 2 tdap vaccines 1 month apart instead of 1 tdap and 1 Td. Do I need to be concerned?
Posted Sun, 28 Apr 2013 in Vaccinations
 
 
Answered by Dr. Y V Siva Sankara Murty 31 minutes later
Hi,

Thanks for writing to health care magic.

Do not worry about that.

Normally no problems occur with such a accidental administration.

Hope this helps.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor